# SDR 99UAL900285

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Lt & Rt Pack
- Component: Alliedsignal, 5483881
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN PRESSURIZATION.  *S/D*  LEFT AIR CONDITIONING PACK TRIPPED OFF FOLLOWED BY THE RIGHT PACK TRIPPED OFF AND WOULD NOT RESET.  ADJUSTED LEFT RAM AIR EXHAUST LOUVERS.  REPLACED AIR CONDITIONING ACCESSORY UNIT, OVERHEAD CONTROL PANEL AND CABIN TEMPERATURE SENSOR, OPS CHECK OK.
